Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2019, Volume 15, 062, 15 pp. (Mi sigma1498)  

Integrable Modifications of the Ito–Narita–Bogoyavlensky Equation

Rustem N. Garifullin, Ravil I. Yamilov

Institute of Mathematics, Ufa Federal Research Centre, Russian Academy of Sciences, 112 Chernyshevsky Street, Ufa 450008, Russia

Abstract: We consider five-point differential-difference equations. Our aim is to find integrable modifications of the Ito–Narita–Bogoyavlensky equation related to it by non-invertible discrete transformations. We enumerate all modifications associated to transformations of the first, second and third orders. As far as we know, such a classification problem is solved for the first time in the discrete case. We analyze transformations obtained to specify their nature. A number of new integrable five-point equations and new transformations have been found. Moreover, we have derived one new completely discrete equation. There are a few non-standard transformations which are of the Miura type or are linearizable in a non-standard way. We have also proved that the orders of possible transformations are restricted by the number five in this problem.

Keywords: Miura transformation, integrable differential-difference equation, Ito–Narita–Bogoyavlensky equation.

Funding Agency Grant Number
Russian Science Foundation 15-11-20007
RIY gratefully acknowledges the financial support from Russian Science Foundation grant (project 15-11-20007).


DOI: https://doi.org/10.3842/SIGMA.2019.062

Full text: PDF file (399 kB)
Full text: https://www.imath.kiev.ua/~sigma/2019/062/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1903.11893
MSC: 37K05, 37K10, 35G20
Received: April 1, 2019; in final form August 14, 2019; Published online August 23, 2019
Language:

Citation: Rustem N. Garifullin, Ravil I. Yamilov, “Integrable Modifications of the Ito–Narita–Bogoyavlensky Equation”, SIGMA, 15 (2019), 062, 15 pp.

Citation in format AMSBIB
\Bibitem{GarYam19}
\by Rustem~N.~Garifullin, Ravil~I.~Yamilov
\paper Integrable Modifications of the Ito--Narita--Bogoyavlensky Equation
\jour SIGMA
\yr 2019
\vol 15
\papernumber 062
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma1498}
\crossref{https://doi.org/10.3842/SIGMA.2019.062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483131200002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073367547}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1498
  • http://mi.mathnet.ru/eng/sigma/v15/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:85
    Full text:8
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021